# SDR C2XA08IA186

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 16,795 hours, 8,799 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Part number: 22250100003
- Condition: Inoperative
- Location: Nlg Doors
- Part time: 16,795 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH-FLIGHT 3044 - THE CREW REPORTED THAT THE NOSE GEAR DOORS WOULD NOT CLOSE.  THE ACFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE.   OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
